# SDR CALA0101019

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 51,218 hours, 26,773 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK AT LOWER HINGE OF R-1 DOOR EXTERIOR SKIN. A REPAIR WAS INSTALLED IAW ECRA 5210-01458.
